×

Found 3,418 Documents (Results 1–100)

Properties of topological partitions and mappings of topological groups. (English. Russian original) Zbl 1533.54006

J. Math. Sci., New York 276, No. 3, 353-359 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 179, 3-9 (2020).
MSC:  54A25 54B05
PDFBibTeX XMLCite
Full Text: DOI

On the diffeomorphism groups of foliated manifolds. (English. Russian original) Zbl 07798185

J. Math. Sci., New York 276, No. 6, 767-775 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 181, 74-83 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field